# SDR HEEA065142

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 903800097
- Condition: Intermittent
- Location: Fuel Flow
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER HAD INTERMITTENT FUEL FLOW READINGS.
